RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1968, Volume 32, Issue 5, Pages 983–1023 (Mi izv2501)  

Derivatives of continuous functions

G. Kh. Sindalovskii


Abstract: The possible relations between derivatives with respect to congruent sets almost everywhere on an interval are investigated. It is proved that these relations depend on the structure of the congruent sets. The connection with asymptotic differentiability is considered.

Full text: PDF file (3984 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1968, 2:5, 943–978

Bibliographic databases:

UDC: 517.5
MSC: 26A46, 26A24, 26A39, 26A48, 26A21, 28A25
Received: 16.05.1966

Citation: G. Kh. Sindalovskii, “Derivatives of continuous functions”, Izv. Akad. Nauk SSSR Ser. Mat., 32:5 (1968), 983–1023; Math. USSR-Izv., 2:5 (1968), 943–978

Citation in format AMSBIB
\Bibitem{Sin68}
\by G.~Kh.~Sindalovskii
\paper Derivatives of continuous functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1968
\vol 32
\issue 5
\pages 983--1023
\mathnet{http://mi.mathnet.ru/izv2501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=239016}
\zmath{https://zbmath.org/?q=an:0176.34101|0184.08302}
\transl
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 5
\pages 943--978
\crossref{https://doi.org/10.1070/IM1968v002n05ABEH000682}


Linking options:
  • http://mi.mathnet.ru/eng/izv2501
  • http://mi.mathnet.ru/eng/izv/v32/i5/p983

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:155
    Full text:59
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019